Distribution of zeros of $T$-extensions
Doklady Akademii Nauk, Tome 239 (1978) no. 6, pp. 1298-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_6_a8,
author = {Yu. V. Pokorny},
title = {Distribution of zeros of $T$-extensions},
journal = {Doklady Akademii Nauk},
pages = {1298--1301},
year = {1978},
volume = {239},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_6_a8/}
}
Yu. V. Pokorny. Distribution of zeros of $T$-extensions. Doklady Akademii Nauk, Tome 239 (1978) no. 6, pp. 1298-1301. http://geodesic.mathdoc.fr/item/DAN_1978_239_6_a8/